# SDR SWAA2023081487361

- Difficulty date: August 9, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 55,102 hours, 27,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 6 DEF FOUND INOP<[01] R&R FWD EMERGENCY BATTERY PACK PER AMM 33-51-06. EMERGENCY LIGHT AT ROW 6 DEF OPS CHECK GOOD.
